NON-MINIMAL R-beta F-2-COUPLED ELECTROMAGNETIC FIELDS TO GRAVITY AND STATIC, SPHERICALLY SYMMETRIC SOLUTIONS


Dereli T., Sert O.

MODERN PHYSICS LETTERS A, vol.26, no.20, pp.1487-1494, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 20
  • Publication Date: 2011
  • Doi Number: 10.1142/s0217732311036085
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.1487-1494

Abstract

We investigate non-minimal R-beta F-2-type couplings of electromagnetic fields to gravity. We derive the field equations by a first-order variational principle using the method of Lagrange multipliers. Then we present various static, spherically symmetric solutions describing the exterior fields in the vicinity of electrically charged massive bodies.